Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

No energy, vomiting, dark yellow and stinking urine. Taking Metformin for insulin resistance. Average timeframe of symptoms?

Three wks ago I was diagnosed with insulin resistance due to continuous weight gain in the last year and hot flashes, and was given Meformin 500 2x a day (breakfast, lunch). I know every organism is different, but I have absolutely no energy, throw up, and my urine is dark yellow and stinky. Is this normal? If so, what is the average timeframe of these symptoms? I can hardly get out of bed in the morning due to lack of energy - it s hard to work feeling like I do now. Thank you.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You are experiencing side effects of METFORMIN which includes nausea,vomiting,diarrhea,weekness,fatigue,bloating etc.
Other less common side effects may include hypoglycemia and lactic acidosis.
Consult your doctor,get your blood sugar and lactic acid measured and stop the medicine.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor